Hi ,I have melanoma,treated with immunotherapy every 21 days,plus a spell of radiation.I also have other health conditions. Mycancer team dont want me to have the flu jab ,as it can interfere with my treatment. I suffer chest infections often plus asthmasymptoms,so could be very ill if I get flu.But my son looked up flu with cancer on the net & it can cause nasty /serious sde effects.Has anyone had a bad reaction,if so what
I'm sorry to hear you find yourself in this difficult situation. I can appreciate your concerns but perhaps it might be a good idea to go back and explain your fears to your cancer team and see what they have to say about the possibilities of you developing side-effects in the event of you getting the flu in case you haven't done that yet?
Also, there is this page from our website I wanted to share with you with information on the flu vaccine and cancer treatments, to read more please click here.
Moreover, our cancer nurses would be happy to take your call if you feel like asking them these questions. If you think they might help, feel free to give them a call on this number 0808 800 4040, Monday - Friday, between 9 a.m - 5 p.m.
I hope this helps.
Renata, Cancer Chat Moderator